Partial discretization of topologies

M. Bonanzinga; F. Cammaroto; M. V. Matveev

Bollettino dell'Unione Matematica Italiana (2000)

  • Volume: 3-B, Issue: 2, page 485-503
  • ISSN: 0392-4041

How to cite


Bonanzinga, M., Cammaroto, F., and Matveev, M. V.. "Partial discretization of topologies." Bollettino dell'Unione Matematica Italiana 3-B.2 (2000): 485-503. <>.

author = {Bonanzinga, M., Cammaroto, F., Matveev, M. V.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {partial -discretization; Hausdorff; almost regular; star-compact; weakly Lindelöf; -closed; semiregular; countably compact; feebly compact; pseudocompact; almost Lindelöf; nearly Lindelöf},
language = {eng},
month = {6},
number = {2},
pages = {485-503},
publisher = {Unione Matematica Italiana},
title = {Partial discretization of topologies},
url = {},
volume = {3-B},
year = {2000},

AU - Bonanzinga, M.
AU - Cammaroto, F.
AU - Matveev, M. V.
TI - Partial discretization of topologies
JO - Bollettino dell'Unione Matematica Italiana
DA - 2000/6//
PB - Unione Matematica Italiana
VL - 3-B
IS - 2
SP - 485
EP - 503
LA - eng
KW - partial -discretization; Hausdorff; almost regular; star-compact; weakly Lindelöf; -closed; semiregular; countably compact; feebly compact; pseudocompact; almost Lindelöf; nearly Lindelöf
UR -
ER -


  1. BALASUBRAMANIAN, G., On some generalization of compact space, Glasnik Mat., 17 (37) (1982), 367-380. Zbl0514.54015MR692509
  2. BERNER, A. J., Spaces without dense conditionally compact subsspaces, Proc. Amer. Math. Soc., 81 (1979), 187-192. Zbl0471.54008MR589156
  3. BONANZINGA, M., Preservation and reflection of acc and hacc spaces, Comment. Math. Univ. Carol., 37, No. 1 (1996), 147-153. Zbl0917.54027MR1396166
  4. BONANZINGA, M., On the product of a compact space with a hereditarily absolutely countably compact space, Comment. Math. Univ. Carol., 38,3 (1997), 557-562. Zbl0937.54013MR1485076
  5. BONANZINGA, M., Star-Lindelöf and absolutely star-Lindelöf spaces, Questions and Answers in Gen. Topol., 16, No. 2 (1998). Zbl0931.54019MR1642032
  6. BONANZINGA, M.- MATVEEV, M. V., Centered-Lindelöfness versus star-Lindelöfness, to appear in Comment. Math. Univ. Carol. Zbl1037.54502MR1756931
  7. CAMMAROTO, F.- SANTORO, G., Some counterexamples and properties on generalizations of Lindelöf spaces, Internat. J. Math. and Math. Sci., 19 (1996), No. 4, 737-746. Zbl0860.54033MR1397840
  8. VAN DOUWEN, E. K.- REED, G. M.- ROSCOE, A. W.- TREE, I. J., Star covering properties, Topol. and Appl., 39 (1991), 71-103. Zbl0743.54007MR1103993
  9. FROLIK, Z., Generalizations of compact and Lindelöf spaces, Czechoslovak Math. J., 9 (84) (1959), 172-217 (in Russian). Zbl0098.14201MR105075
  10. ENGELKING, R., General Topology, Warszawa (1977). Zbl0373.54002MR500780
  11. GINSBURG, J.- SAKS, A., Some applications of ultrafilters in topology, Pacific J. Math., 57 (1975), 403-418. Zbl0288.54020MR380736
  12. MALYKHIN, V. I., Everywhere dense subspaces of topological spaces, General Topology, Moscow State Univ. Publ., Moscow (1986), 65-76. MR1080759
  13. MATVEEV, M. V., On everywhere dense zero dimensional subspaces of topological spaces, Vestnik MGU, (1981), No. 4, 36-39. Zbl0466.54019MR631506
  14. MATVEEV, M. V., Inverse compactness, Topol. and Appl., 62 (1995), 181-191. Zbl0837.54013MR1320251
  15. MATVEEV, M. V., Absolutely countably compact spaces, Topol. and Appl., 58 (1994), 81-92. Zbl0801.54021MR1280711
  16. MATVEEV, M. V., A countably compact topological group which is not absolutely countably compact, Questions and Answers in Gen. Topol., 11 (1993), 173-176. Zbl0808.54025MR1234212
  17. MATVEEV, M. V., Closed embeddings into pseudocompact spaces, Mat. Zametki, 41 (1984), 377-394 (in Russian; English translation in: Math. Notes). Zbl0629.54008
  18. MATVEEV, M. V., Some questions on property (a), Questions and Answers in Gen. Topol., 15 (1997), 103-111. Zbl1002.54016MR1472172
  19. VAN MILL, J.- VAUGHAN, J. E., Is ω * - u absolutely countably compact?, Ann. New York Akad. Sci., 767 (1995), 161-164. Zbl0918.54021MR1462391
  20. PORTER, J. R.- WOODS, R. G., Extensions and Absolutes of Hausdorff Spaces, Springer-Verlag (1988). Zbl0652.54016MR918341
  21. REZNICHENKO, E. A., A pseudocompact space in which only sets of full cardinality are not closed and not discrete, Vestnik MGU Ser. 1 (1989), No. 6, 69-71 (in Russian; English translation in: Moscow Univ. Math. Bull). Zbl0725.54018
  22. ROITMAN, J., Basic S - and L -spaces, Handbook of Set-Theoretic Topology, K. Kunen and J. E. Vaughan Eds., Elsevier Sci. Pub. (1984), 295-326. Zbl0594.54001MR776626
  23. RUDIN, M. E.- STARES, I. S.- VAUGHAN, J. E., From countable compactness to absolute countable compactness, to appear in Proc. A.M.S. Zbl0984.54027MR1415367
  24. SHAKHMATOV, D. B., A pseudocompact Tychonoff space all countable subsets of which are closed and C * -embedded, Topol. and Appl., 22 (1986), 139-144. Zbl0586.54020MR836321
  25. STEPHENSON, R. M. JR., Moore-closed and first-countable feebly compact extension spaces, Topol. and Appl., 27 (1987), 11-28. Zbl0633.54012MR910491
  26. SYNGAL, M. K.- ARAYA, S. P., On almost regular spaces, Glasnik Mat., 4(24) (1969), 89-99. Zbl0169.24902
  27. VAUGHAN, J. E., A countably compact separable space which is not absolutely countably compact, Comment. Mat. Univ. Carol., 36:1 (1995), 197-201. Zbl0833.54012MR1334426
  28. WILLARD, S.- DISSANAYAKE, U. N. B., The almost Lindelöf degree, Canad. Math. Bull., 27 (4) (1984), 36-41. Zbl0551.54003MR763044

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.